Open Access
2012 On a Differential Equation Involving Hilfer-Hadamard Fractional Derivative
M. D. Qassim, K. M. Furati, N.-E. Tatar
Abstr. Appl. Anal. 2012(SI01): 1-17 (2012). DOI: 10.1155/2012/391062


This paper studies a fractional differential inequality involving a new fractional derivative (Hilfer-Hadamard type) with a polynomial source term. We obtain an exponent for which there does not exist any global solution for the problem. We also provide an example to show the existence of solutions in a wider space for some exponents.


Download Citation

M. D. Qassim. K. M. Furati. N.-E. Tatar. "On a Differential Equation Involving Hilfer-Hadamard Fractional Derivative." Abstr. Appl. Anal. 2012 (SI01) 1 - 17, 2012.


Published: 2012
First available in Project Euclid: 5 April 2013

zbMATH: 1255.34007
MathSciNet: MR2926900
Digital Object Identifier: 10.1155/2012/391062

Rights: Copyright © 2012 Hindawi

Vol.2012 • No. SI01 • 2012
Back to Top